Results 1 to 7 of 7
  1. #1

    Default isotretinoin for acne treatment

    Hi,

    I have a severe acne problem on my face and back.

    I am having isotretinoin 10 mg for acne treatment.
    I had a 6 weeks course of isotretinoin 20 mg last year. and after that my acne problem was gone for around 1 year.
    But it kind of triggered hair fall problem.my doctor told me it would stop after i stop taking the medicine.
    but it didn't.

    And Recently I can see acne again on my face and shoulder and back , so i was prescribed for the same course but this time 10 mg.

    It seems there is no permanent cure for this.

    I came to know about pantathonic acid (B5) and zinc are very effective in curing skin problems.

    So, I wanted to ask if I can go for B5 and zinc suppliments along with isotretinoin 20 mg.
    If yes, then for what mg ,doses and duration.

  2. #2
    Dr.Deepak's Avatar
    **Deepak Ghimire** Male

    Join Date
    May 2008
    Location
    Ktm
    Posts
    2,299

    Default

    Welcome to dermatalk Abhi. Although isotretinoin can be taken along with zinc and B5, it is wise to consult the derm (that prescribed u isotretinoin). These combination will work for severe acne but sometimes make your skin severely dry, as both isotretinoin and B5 can make you skin very dry. You may give it a try, but be warned it doesn't work wonder for everyone. In addition you may also add biotin to your regimen ( so u won't have hair fall issues)

  3. #3

    Default

    thanks for your advice...I will surely consult my my doctor regarding the same.

  4. #4

    Default

    I have one more question.I have been taking homeopathic medicine for treating hair loss.
    So, Can I take Biotin supplements along with it?

  5. #5
    Banned
    **kevinkrieger** Male

    Join Date
    Nov 2013
    Posts
    351

    Default

    Accutane is effective in acne problem but it has own pros and cons. So I would recommend consult your doctor first.

  6. #6

    **Xavier Seth** Male

    Join Date
    Nov 2013
    Posts
    4

    Default

    Biotin Supplements is not good for acne so I think that you should not take biotin supplement while you are suffering from acne problem. So please consult your doctor before taking this type supplements.

  7. #7

    Default

    It depends to your skin?? Either it suits to your skin or not. I think you should be sure about the product first.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       

Similar Threads

  1. Acne and Acne Treatment in Dubai
    By shafiqaaarif in forum Acne
    Replies: 0
    Last Post: 11-27-2018, 07:46 AM
  2. Acne treatment
    By jomonmelethil in forum Acne
    Replies: 1
    Last Post: 08-04-2018, 11:39 AM
  3. Isotretinoin continuation
    By Rhettm in forum Acne
    Replies: 1
    Last Post: 04-03-2013, 09:58 AM
  4. acne treatment
    By dawns in forum Acne
    Replies: 3
    Last Post: 07-10-2011, 01:20 PM
  5. Isotretinoin in pregnancy
    By sagarika27 in forum Acne
    Replies: 1
    Last Post: 05-27-2009, 08:17 PM


About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed